# SDR 95ZZZW634

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54329
- Make and model: Boeing 727231
- Aircraft serial: 20307
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 783.95
- Part time: 62,027 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND TWO INCH CRACK IN INBOARD AFT SIDE OF FRAME, BELOW FLOOR LEVEL, FS 783.95.  STOP DRILLED CRACK AND INSTALLED REPAIR PER EMLR 65661.  TOTAL CYCLES 42,060.
